# SDR C2XA04SH209

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 4,383 hours, 3,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK STRINGER 19L WAS FOUND TO BE GOUGED BETWEEN FRAMES 52 AND 53.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC 5310-01265.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
